| Catalog Number |
23514280 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported that during cssd washing the ¿plastic¿ section of the sleeve was found to be cracked and split.
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned with a broken plastic handle / adapter.Visual inspection: the locking drill sleeve, long imn instruments was returned with a cracked plastic handle.This plastic handle also presents the counterpart for the tissue protection sleeve, long imn instruments ø9mm [locking mechanism of the whole sleeve assembly].Signs of damage at that area, like imprints from hitting or other kinds of mishandling were not apparent.The remaining plastic appearance was in good condition.No other deficiencies determined.Finally, although damaged it could be assembled with returned counterpart.Functional inspection: refer to visual inspection.Dimensional inspection: manufacturing and inspection records confirmed the item had been released in accordance to specs.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.With given available information and since nothing was reported during former pre-functional check or after last surgery it could not be excluded that¿s rather related to reprocessing steps performed.However, an exact root cause could not be determined since individual cleaning steps remained unknown.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
Event or Problem Description